Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    Stephan's Avatar
    Stephan is offline Associate Member
    Join Date
    Aug 2004
    Posts
    304

    Serious Question

    I am going through something serious right now... I am at the end of my first ever cycle... I took my last tes e shot 2 weeks ago... I just started clomid...My cycle was 250mg deca 500mg tes e... I am going through some bad depression right now and I dont know if is is normal... I feel so lonley all the time and I let it get me down... I feel like I need a girlfriend...I stay horny which I think is the root of my problem but I feel so lonely and when ever I try to talk to a girl and she turns me down it makes me feel so sad inside it actually hurts... Im not exaderating at all...is it normal to feel this depressed and lonley... I feel like geting a girlfriend will solve all these problems but I cant find one...How much longer will this depression last??? Also I have really bad acne on my chest...how long will it take for the acne to go away and will the clomid make it worse...by the way im 20 if that helps

  2. #2
    tycin's Avatar
    tycin is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Vancouver/Edmonton
    Posts
    3,717
    ive never personally been thru that so i cant help from experience but a lot of guys get depressed after a cycle. wut does ur pct look like and how long was ur cycle?

  3. #3
    Stephan's Avatar
    Stephan is offline Associate Member
    Join Date
    Aug 2004
    Posts
    304
    My cycle was kind of wierd...I started the deca first then after 7 weeks of taking the deca then I started the tes e.. then I took the tes e for 10 weeks... at the end I tappered down to 250mg of tes e from 500mg but now im taking clomid

  4. #4
    gya321's Avatar
    gya321 is offline Member
    Join Date
    Aug 2004
    Location
    DOES IT MATTER..?
    Posts
    953
    You'll be alright bro. A girlfriend is probably gonna be trouble in a situation like that. I think everyone gets a little depressed after their cycles. Hang in there and dont do anything stupid.

  5. #5
    tycin's Avatar
    tycin is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Vancouver/Edmonton
    Posts
    3,717
    its just ur hormones r all over the place. i agree i dunno if a g/f will help out the situation. just try to get some chicks that r down just for sex and unload on them bro.

    dont let it get to u, after u finish ur pct u should start feelin normal again. maybe try to boost up ur natural test function to get ur body flowin properly.

  6. #6
    wallycn's Avatar
    wallycn is offline Banned
    Join Date
    Jan 2004
    Location
    In da Lac ridin on dubs
    Posts
    413
    It will go away, just hangout with your boys or something to take your mind off the depression. I have been there bro, hang in there. The clomid might make things worse, but don't stop taking it. Just ride it out bro, everything will even itself out after a little while. Keep trainning hard and the bitches will come.

  7. #7
    Grudge Keeper's Avatar
    Grudge Keeper is offline Associate Member
    Join Date
    Oct 2004
    Location
    Joliet ,IL
    Posts
    210
    First plan your cycle out a little better next time sounds as if you just were taking whatever came along when it came along.Also there is no need to taper off,untill your boy detects less then sufficent leves of testosterone it wont even attempt to restart its own production.To get your own test kicking again quick I suggest you take 2000i.u. of hcg every 3 days for 15 days while taking 50mgs of clomid e.d for a month post cycle.The hcg really helps kick start your natural test production.

  8. #8
    meat is offline Associate Member
    Join Date
    Jan 2002
    Location
    nv
    Posts
    259
    depression is pretty hard core for anyone whos been there, find something to set your focus on bro even if its getting on here a couple times a day,i found the best way for me to deal with depression is to just stay busy keep your mind occupied and you wont have a chance to just sit and drone .as far as the girls go , finding a girl friend wouldnt be the best solution for your problem it would be better to wait till your mood and personality have come back to a somewhat normal state and then go baby hunting,in the mean time ,go to the local book store and pick up some fine reading material by huegh hefner and enjoy.good luck

  9. #9
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    Location
    In the Fog with birddog
    Posts
    725
    The test & clomid All have an effect on your moods...know this & remember it...things will get better & you will get a girl one day...maybe next Tuesday...maybe next month...maybe next year...Hell, maybe three years...The point is that it will happen one day so hang in there...Bro...
    Also maybe add some trib to your PCT.

  10. #10
    Stephan's Avatar
    Stephan is offline Associate Member
    Join Date
    Aug 2004
    Posts
    304
    what is hcg and where can I find it

  11. #11
    Hed
    Hed is offline Registered User
    Join Date
    Apr 2004
    Posts
    1,381
    Take some St Johns Wort

  12. #12
    aadrenaline is offline Banned
    Join Date
    Nov 2004
    Posts
    2,399
    that brings up a question for me..im considering runing a cycle..but depression runs in my family i do get it time and time again on and off kind of like a rollercoaster up and down, ive been good for awhile now almost a year witch is so far the longest it has been bad before...will the end of my cycle be worse because of my history has anyone the same problem? thanx

  13. #13
    Lgarm18's Avatar
    Lgarm18 is offline New Member
    Join Date
    Jan 2004
    Location
    South Carolina
    Posts
    29
    I don't mean to hijack the thread, but this depression thing is me right now. I don't give a sh*t about my school work or anything. This sux. Personally I just took another hit of Test Cyp/Prop to end the depression. Again, sorry to hijack.

  14. #14
    Drummerboy's Avatar
    Drummerboy is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,166
    Besides the fact that you have ups and downs that may be genetic (AND NORMAL!!) clomid is known to really mess with your mood... just realize that it is chemically induced, and after you cycle off everything, including PCT, give yourself a few months to come back to equalibrium (balance). It took me a good 6 mo. to balance out... Acne is also common, as you are "kickstarting" your HPTA again... i believe it is the same as teenage acne when your hormones kick into high gear... If you use HCG (which acts as LH), its good to use it at 500iu E4D (subcutaneous) throughout your entire cycle, but stop when you stop the aas... do not take clomid with it, just keep up with the nolva in PCT. The HCG replaces the natural LH to keep your testes from atrophy, which makes PCT more effective. Hang in there bro, ive seen clomid make the biggest men sob at a life insurance commercial!
    Last edited by Drummerboy; 11-23-2004 at 05:18 PM.

  15. #15
    9000rpm's Avatar
    9000rpm is offline Member
    Join Date
    May 2004
    Location
    Addison, TX
    Posts
    546
    I know exactly what you mean, I've been there too.

    But here's what separates the men from the boys. You have to use your brains and be smart about it. You have to realize like said before, that this is not normal depression that will last forever. This is chemically induced, and it is sort of a false depression. You just have to be strong and get it through your head that it will pass just like the weather. Don't let it control you. I know it's hard, but it can be done.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •